# SDR UALA2008111306207

- Difficulty date: October 20, 2008
- Submitted: November 21, 2008
- Operation: Air carrier
- Aircraft: N822UA
- Make and model: Airbus A319-131
- Aircraft serial: 948
- Aircraft time: 34,775 hours, 13,192 cycles
- Engine: Iae V2522A5
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORTED PLASTIC BURNING ODOR NEAR DOOR 2L.  SMELL GONE AFTER 5 MINUTES.  REMOVED COFFEEMAKERS, RAN CHILLERS, CHECKED AFT LAVS AND AFT LAV HEATERS, CHECKED AFT CARGO COMPARTMENT.  NO PLASTIC OR BURNING SMELL NOTED.  RE-INSTALLED COFFEEMAKERS.
